# SDR SWAA2021091546942

- Difficulty date: August 12, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 46,391 hours, 27,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 887 FLOOR PANEL SPLICE STRIP HAS CORROSION ; / [01] REMOVED CORROSION PER SRM 51-10-02. EVALUATE DAMAGE AREA MATERIAL REMOVED 0.038 FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. LOCATED AND DRILLED NEW STRAP PER SRM 51-40-00 P/N 146A81288U14; [02] INSPECTED WORK PERFORMED IN C/A #1; [03] REMOVED AND REPLACED FLOOR PANEL SPLICE STRIP PER SRM 51-10-02 FLOOR SPLICE STRIP WILL BE INSTALLED ON TASK CARD # TTG8Q004FUTK; [04] CORRECTED MEASUREMENTS; [05] REMOVED AND REPLACED FLOOR PANEL SPLICE STRIP PER SRM 51-10-02. FLOOR SPLICE WILL BE INSTALLED ON TASK CARD # TTG8Q004FUTK; [06] C/W INSPECTION REMOVED AND REPLACED FLOOR PANEL SPLICE STRIP PER SRM 51-10-02. FLOOR SPLICE WILL BE INSTALLED ON TASK CARD # TTG8Q004FUTK
